# SDR DALA14033526309

- Difficulty date: May 17, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 102,106 hours, 12,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY EXIT SIGN DOES NOT LIGHT.  R & R BATTERY CHARGER.
